# SDR TRBA2006017

- Difficulty date: February 25, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Engine: Pwa PW127
- System (JASC): 3400 · Navigation System
- Part: Transceiver
- Part number: 959960714562
- Part serial: 5175
- Condition: Defective
- Location: Avionics Rack
- Stage of operation: TO
- How discovered: O
- Nature of condition: I, J, S
- Precautionary procedure: A

## Discrepancy

FEW MINUTES AFTER TAKEOFF, MULTIPLE AURAL WARNINGS AT THE SAME TIME INCLUDING UNSAFE GEAR INDICATION.  REPLACED RADIO ALTIMETER TRANSCEIVER IAW MM.  (K)
